# SDR A6WA2013020504669

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP VANE LEADING EDGE CHAFED BY I/B & O/B PADS.  REMOVED AND REPLACED I/B SKIN IAW SRM 51-40-11 & 51-42-13.  O/B POSITION LIMITS PER GREO 601R-57-52-004 REV D.
